# SDR 2007UALA00494

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,385 hours, 16,636 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L SLIDE HAS BECOME DETACHED FROM DOOR.  REPLACED SLIDE ASSY
